# SDR CA141121006

- Difficulty date: November 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 8,833 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105020045
- Condition: Cracked
- Location: Tail Rotor
- Part time: 11,813 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERAL CRACKS FOUND AFTER LAST FLIGHT OF THE DAY ON TAIL ROTOR BLADE BOND ASSY 76101-05020-045, PART OF TAIL ROTOR BLADE ASSY 76101-05101-041.
